# SDR AALA201711119002

- Difficulty date: November 9, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A321-211
- Aircraft serial: 5659
- Aircraft time: 15,333 hours, 6,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Panel
- Part number: 2LA00546900
- Condition: Inoperative
- Location: L3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO GATE FOR AN L3 DOOR ECAM,  DOOR OPEN INDICATION INOPERATIVE.  REPLACED THE SLIDE ARMED PANEL FOR THE L3 DOOR IAW 52-73-21-400-003. OPS CHECKED GOOD.
